# SDR GTIA2018021002421

- Difficulty date: February 10, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 15,515 hours, 7,155 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Isolation Valve
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AVIONIC VENT SYS FAULTED ON ECAM DURING CLIMB.    HAD SLIGHT BURNING ODOR UNTIL EXTRACT WAS PUT TO OVERRIDE,  SKIN EXCHANGER ISOLATION VALVE INOPERATIVE IN THE OPEN POSITION.  REMOVED AND REPLACED VENTILATION EXCHANGER ISOLATION VALVE IAW AMM 21-26-55.  TESTED GOOD, NO FAULTS NOTED.
